# SDR AALA201710189014

- Difficulty date: October 11, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: D5725121620100
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  SURFACE WEAR ON RIGHT WING UNDER PYLON FIXED FAIRING BOTTOM WING SKIN PANEL NR 3, PYLON LINE REINFORCING PLATE.  REMOVED AND REPLACED PLATE PER SRM 57-21-11.
